Translator Disclaimer
October 2016 Screen Semi-Slant Lightlike Submanifolds of Indefinite Sasakian Manifolds
S. S. SHUKLA, Akhilesh YADAV
Hokkaido Math. J. 45(3): 365-381 (October 2016). DOI: 10.14492/hokmj/1478487615

Abstract

In this paper, we introduce the notion of screen semi-slant lightlike submanifolds of indefinite Sasakian manifolds giving characterization theorem with some non-trivial examples of such submanifolds. Integrability conditions of distributions D1, D2 and RadTM on screen semi-slant lightlike submanifolds of indefinite Sasakian manifolds have been obtained. Further we obtain necessary and sufficient conditions for foliations determined by above distributions to be totally geodesic. We also study mixed geodesic screen semi-slant lightlike submanifolds of indefinite Sasakian manifolds and obtain a necessary and sufficient condition for induced connection to be metric connection.

Citation

Download Citation

S. S. SHUKLA. Akhilesh YADAV. "Screen Semi-Slant Lightlike Submanifolds of Indefinite Sasakian Manifolds." Hokkaido Math. J. 45 (3) 365 - 381, October 2016. https://doi.org/10.14492/hokmj/1478487615

Information

Published: October 2016
First available in Project Euclid: 7 November 2016

zbMATH: 1351.53066
MathSciNet: MR3568633
Digital Object Identifier: 10.14492/hokmj/1478487615

Subjects:
Primary: 53C15, 53C40, 53C50

Rights: Copyright © 2016 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.45 • No. 3 • October 2016
Back to Top